MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW CATH-LAB SHEATH INTRO SET:; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL INC. ARROW CATH-LAB SHEATH INTRO SET:; CATHETER PERCUTANEOUS
Catalog Number CL-07065
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "the first package was opened and the lure lock part to the inner dilator was broken off inside the sterile packaging.The second package got opened and sheath inserted into the body and when the physician went to pull the inner dilator out of the sheath, the lure lock hub broke off".No medical intervention required.No patient harm or injury.The patient's current condition is reported as fine.
 
Additional Manufacturer Narrative
(b)(4).The customer provided three images for analysis.The images show the dilator advanced through the sheath without the hub present.Signs of use are also observed on the components.The customer also returned one sheath/dilator assembly and the product lidstock for analysis.The dilator was returned advanced through the sheath.The dilator hub was not returned.The dilator was removed from the sheath to further analyze the separation point.Visual analysis revealed that the dilator body was completely separated.The separation point was rough.The condition of the separation point appeared consistent to that of a stress related break.Visual inspection of the dilator hub separation point to determine the nature of the break could not be performed as it was not returned for analysis.No other defects or anomalies were observed.A device history record review was performed, and no relevant findings were identified.The customer report of a dilator hub separation was confirmed through complaint investigation of the returned sample.The dilator was separated directly adjacent to the hub, however, the separated hub was not returned for evaluation.The appearance of the point of separation appeared consistent to that of a stress related break, however, without the separated hub returned the nature of the break could not be determined.A device history record review was performed with no relevant findings.Based on these circumstances, and without the complete sample returned for analysis, the probable root cause could not be determined.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description

Brand Name
ARROW CATH-LAB SHEATH INTRO SET:
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
312 commerce place
asheboro NC 27203
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18652236
Report Number1036844-2024-00005
Device Sequence Number8276766
Product Code DQY
UDI-Device Identifier00801902001726
UDI-Public00801902001726
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL-07065
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexMale